# SDR 96ZZZX4984

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2444R
- Make and model: Cessna 182G
- Aircraft serial: 18255544
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 070009924
- Condition: Chafing
- Location: Door Post Fwd
- Part time: 5,076 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE PINS ON THE JUMP DOOR THAT EXTEND INTO THE DOOR POSTS WERE HITTING THE FUEL LINES THAT RUN PARALLEL WITH THE DOOR POST, BOTH FORWARD AND AFT, ON THE RIGHT SIDE.  SPLICED IN A NEW SECTION OF TUBING AND ROUTED THE LINES OUT AND AROUND THE PINS.  USED UNIONS AND TUBING NUTS TO SPLICE IN THE NEW TUBING.
